# SDR SWAA2023102513034

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Burned
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD AND AFT OVER WING DOORS LOWER EXIT LIGHT SIGNS HAVE BURNED OUT BULBS.<[01] RELAMPED LEFT-HAND FORWARD AND AFT OVERWING EMERGENCY EXIT LOWER INDICATOR SIGNS AND TESTED PER AMM 33-51-01-960-801; NO DEFECTS NOTED.;[02] VERIFIED CORRECTIVE ACTION #1
